# SDR GLBA20060668

- Difficulty date: February 9, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 29,479 hours, 32,422 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Box
- Part number: 12038594001
- Part serial: 120069R
- Condition: Intermittent
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND NORMALLY.  REPLACED LANDING GEAR CONTROL HANDLE ASSEMBLY.
